# SDR DL76G090315

- Difficulty date: February 25, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 73,772 hours, 15,689 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Condition: Damaged
- Location: Rt Generator
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RIGHT GENERATOR WILL NOT PICK UP BUSS, RTB, FOUND A AND B FEEDER CABLES SWAPPED AT IDG GIT BPCU FAULT WAS DP TRIP MAIN BUS/OVERLAP ZONE.  REPLACED  BPCU AND RT GCU.  RAN ENG NO HELP.  REINSTALLED ORIGINALS.  SAME MSG ON NEW BPCU.  CLEARED FAULTS.  185173  ROUND RT EN GENERATOR FEEDER LEADS PHASE A AND B SWAPPED.  SWAPPED LEAD AND RAN ENG.  OPS NML NO MSGS.
